# SDR SWAA2021040559120

- Difficulty date: March 28, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N219WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32490
- Aircraft time: 53,274 hours, 31,733 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT L/H ENTRY DOOR EXTERIOR EMERGENCY EXIT LIGHT IS INOP / REMOVED; REPLACED AND PERFORMED GOOD OPS CHECK OF AFT L/H ENTRY EXTERIOR EMERGENCY EXIT (SLIDE) LIGHT LAMP PER AMM 33-51-04-960-801.
